On the Sobolev distance of convex bodies.

Randolf Arnold; Andreas Wellerding

Aequationes mathematicae (1992)

  • Volume: 44, Issue: 1, page 72-83
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Arnold, Randolf, and Wellerding, Andreas. "On the Sobolev distance of convex bodies.." Aequationes mathematicae 44.1 (1992): 72-83. <http://eudml.org/doc/137481>.

author = {Arnold, Randolf, Wellerding, Andreas},
journal = {Aequationes mathematicae},
number = {1},
pages = {72-83},
title = {On the Sobolev distance of convex bodies.},
url = {http://eudml.org/doc/137481},
volume = {44},
year = {1992},

AU - Arnold, Randolf
AU - Wellerding, Andreas
TI - On the Sobolev distance of convex bodies.
JO - Aequationes mathematicae
PY - 1992
VL - 44
IS - 1
SP - 72
EP - 83
UR - http://eudml.org/doc/137481
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.